MAUDE Adverse Event Report: ARTHREX, INC. 36 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36 +4 LAT/24 GLENOSPHERE
Health Effect - Clinical Code Fall (1848)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via phone that an ar-9564-2436-lat glenosphere (line #1) and an ar-9503s-03 humeral cup (line #2) were explanted on (b)(6) 2021 due to a dislocation, caused by a fall.The date of the primary procedure was on (b)(6) 2021 and took place at university of maryland rehabilitation and orthopedic institute, arthrex account #:(b)(4) (b)(6).The ar-9564-2439-lat glenoshpere, ar-9503-3639-3c combo humeral insert, and ar-9555-09 spacer, were implanted during the reported revision surgery.The ar-9503-3639-6c humeral insert was implanted then explanted as the device was the incorrect size.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
36 +4 LAT/24 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12853717
Report Number1220246-2021-03986
Device Sequence Number17295295
Product Code PHX
UDI-Device Identifier00888867295681
UDI-Public00888867295681
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number36 +4 LAT/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2436-LAT
Device Lot Number20.02563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/22/2021
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown